By Topic

The treatment of singularities in calculation of magnetic field by using integral method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Feng, Z.X. ; University of Wisconsin-Madison, Madison, WI

Many papers deal with the calculation of magnetic field using the integral method [1,2]. If the coil consists of straight line and circular arc segments with rectangular cross-sectional winding, the expressions of magnetic field only have analytical terms and one dimensional integrals. Unfortunately, there are some singularities in these expressions when the field points are at some special places in the windings of the coil. These singularities bring on difficulties for the numerical solution of the magnetic field. In this paper, some mathematical treatments to eliminate these singularities are presented which allow accurate numerical solution to the magnetic field.

Published in:

Magnetics, IEEE Transactions on  (Volume:21 ,  Issue: 6 )